Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 49, NWS Detroit, MI

August 16, 2016

NWS Detroit, MI issued this small craft advisory at Aug 16, 2016, 3:54 PM EDT. It took effect at Aug 16, 2016, 4:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 16, 2016, 3:54 PM EDT (19:54 UTC)
In effect from
Aug 16, 2016, 4:00 PM EDT
Expired
Aug 16, 2016, 9:46 PM EDT
In force
6 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

488 
WHUS73 KDTX 161954
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
354 PM EDT TUE AUG 16 2016

...WINDS WILL BE DECREASING...

.SHORT DURATION OF STRONGER WINDS AS LOW PRESSURE TRACKS ACROSS THE
REGION WILL SUBSIDE THIS EVENING AS THE LOW EXITS TO THE EAST. QUIET
MARINE CONDITIONS ARE THEN EXPECTED FOR THE REMAINDER OF THE WEEK.
THERE WILL BE THE CHANCE FOR THUNDERSTORMS ON WEDNESDAY.

LHZ421-422-441>443-170200-
/O.CAN.KDTX.SC.Y.0048.000000T0000Z-160817T0200Z/
/O.NEW.KDTX.SC.Y.0049.160816T2000Z-160817T0200Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
354 PM EDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 18 KNOTS FROM THE NORTH WITH GUSTS UP 
  TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 PM EDT TUESDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT TUESDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LCZ460-LEZ444-162100-
/O.CAN.KDTX.SC.Y.0048.000000T0000Z-160816T2000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
354 PM EDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

DRC
1 follow-up statement
857 
WHUS73 KDTX 170146
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 PM EDT TUE AUG 16 2016

...WINDS AND WAVES DECREASE TOINGHT...

.QUIET MARINE CONDITIONS ARE THEN EXPECTED FOR THE REMAINDER OF
THE WEEK. THERE WILL BE THE CHANCE FOR THUNDERSTORMS ON WEDNESDAY.

LHZ421-422-441>443-170300-
/O.CAN.KDTX.SC.Y.0049.000000T0000Z-160817T0200Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
946 PM EDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

SC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 3:20 PM EDT, 34 minutes earlier.

Area forecast discussion, Aug 16, 3:20 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
320 PM EDT TUE AUG 16 2016

.DISCUSSION...
Mid level wave, surface low and tropical remnants that brought
generally 1-3 inches of rain last night and this morning continues
to pull away from the area.  Drier air in the mid to upper levels
will continue to advect in behind the departure bringing partial
clearing from the northwest.  Still plenty of low level moisture as
dew points remain in the mid 60s to around 70.  This with daytime
heating is producing a few light showers or sprinkles across the
southeast Michigan. As the drier air aloft continues to advect
in, any light shower activity will gradually dissipate by around
sunset.

For tonight, skies will go generally clear as weak surface and
upper level ridging will be in place. There will be an increase
in mid and high level clouds across the nw portion of the cwa
towards sunrise ahead of next mid level wave. This wave, not
particularly strong, will slowly cross the area during the day
Wednesday. Dew point will increase slightly during the day to the
mid to upper 60s with highs in the low to mid 80s leading to capes
about 1k-1.5k joules. With little if any capping and weak surface
troughing, expect scattered showers and thunderstorms to begin
developing by late morning. Best coverage looks to be across the
Saginaw Valley and Thumb were surface convergence and pva will be
a bit stronger. No upper jet support and weak shear should keep
any convection non-severe. Quarter to half inch of rainfall is
about the max expected from any thunderstorm development
Wednesday.

Low level moisture will remain in place Wed night and Thursday but
really no lift as neutral to weak ridging aloft will be in place.
Have removed chances for activity Wed night but will keep small
chance Thursday as low cape with virtually no cap will be in place.
Afternoon and evening diurnal activity from any meso boundary such as
lake breeze may trigger something.

Upper ridge axis progged to pass through Friday, with steadily
lowering heights into Sunday as a high-amplitude upper trough works
into the Great Lakes region. Small chances for thunderstorms Friday
with weak forcing in the form of midlevel theta-e advection. Rain
chances increase for the weekend as the upper trough and surface
cold front gradually work into the area. Above-normal temperatures
Friday and Saturday will give way to a cooling trend with below-
normal temperatures possible by early next week.

&&

.MARINE...

Short duration of stronger winds as low pressure tracks across the
region will subside this evening as the low exits to the east. Quiet
marine conditions are then expected for the remainder of the week.
There will be the chance for thunderstorms on Wednesday.

&&

.PREV DISCUSSION...
Issued at 1250 PM EDT Tue AUG 16 2016

AVIATION...

MVFR cigs locked in across the area as moisture plume gradually
exits east. Dry air wrapping in behind the low has allowed for some
erosion of lower cloud over the Saginaw Valley and western Thumb
early this afternoon, but progress has been slow thus far. As such,
played a more pessimistic cig forecast, allowing for VFR by late in
peak heating followed by scattering tonight. NW wind gusting to
around 20 kts will become light to variable tonight. Combined with
mainly clear skies and recent rainfall, MVFR variety fog is
appearing increasingly likely...potentially IFR is cloud debris
clears earlier in the evening than expected.

//DTW Threshold Probabilities...

* High for cig aob 5kft

PREV DISCUSSION...
Issued at 1056 AM EDT Tue AUG 16 2016

DISCUSSION UPDATE...
The wave and tropical moisture with has just about exited the
area. All flood watches, warnings and advisories have or will be
drop except for the river flood warning for a portion of the
Clinton River. Drier air in the mid and upper levels will bring
partial clearing starting across the Saginaw Valley and working
its way southeast through the rest of the forecast area during the
afternoon and evening. Plenty of low level moisture will remain
along with weak surface convergence boundaries scattered across
the area. This with daytime heating will provide a slight chance
for light showers but with no significant additional rainfall.
Forecast highs look on track and adjustments will be made.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement until 10 PM EDT this evening FOR MIZ049-055-
     063.

Lake Huron...Small Craft Advisory until 10 PM EDT this evening FOR LHZ421-422-
     441>443.

Lake St Clair...Small Craft Advisory until 4 PM EDT this afternoon FOR LCZ460.

Michigan waters of Lake Erie...Small Craft Advisory until 4 PM EDT this afternoon FOR LEZ444.

&&

DISCUSSION...DRC/DT
MARINE.......JVC
AVIATION.....JVC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Aug 16, 10:16 AM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1016 AM EDT TUE AUG 16 2016

MIZ047-048-053-060>062-068>070-075-076-082-083-171430-
MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LAPEER-LIVINGSTON-OAKLAND-
MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1016 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ049-054-055-063-171430-
HURON-TUSCOLA-SANILAC-ST. CLAIR-
1016 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A BEACH HAZARDS STATEMENT IS IN EFFECT THROUGH THIS EVENING.
PLEASE SEE THE LATEST URGENT WEATHER MESSAGE FOR DETAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-171430-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1016 AM EDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE LATEST FORECAST FOR
DETAIL.

THERE IS AN INCREASED RISK OF RIP CURRENTS FOR THE SHORELINE OF
LAKE HURON TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

JVC

In the hours before

Local storm report, Aug 16, 11:23 AM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1123 AM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HEAVY RAIN       MARYSVILLE              42.91N 82.48W
08/16/2016  M2.45 INCH       ST. CLAIR          MI   TRAINED SPOTTER

            24 HOUR TOTAL

&&

JCLARK
Local storm report, Aug 16, 12:25 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1225 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HEAVY RAIN       CLINTON                 42.07N 83.97W
08/16/2016  M2.59 INCH       LENAWEE            MI   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL

0830 AM     HEAVY RAIN       2 W LAPEER              43.05N 83.36W
08/16/2016  M2.02 INCH       LAPEER             MI   CO-OP OBSERVER

            8.5 HOUR RAINFALL TOTAL

0925 AM     HEAVY RAIN       PINCKNEY                42.45N 83.95W
08/16/2016  M3.70 INCH       LIVINGSTON         MI   PUBLIC

            17 HOUR RAINFALL TOTAL

0955 AM     HEAVY RAIN       4 W OXFORD              42.82N 83.33W
08/16/2016  M1.82 INCH       OAKLAND            MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       ROSEVILLE               42.51N 82.94W
08/16/2016  M2.88 INCH       MACOMB             MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       MARLETTE                43.33N 83.08W
08/16/2016  M1.76 INCH       SANILAC            MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       HENDERSON               43.09N 84.20W
08/16/2016  M3.50 INCH       SHIAWASSEE         MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1030 AM     HEAVY RAIN       W PECK                  43.26N 82.82W
08/16/2016  M1.66 INCH       SANILAC            MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1030 AM     HEAVY RAIN       MONROE                  41.92N 83.39W
08/16/2016  M1.52 INCH       MONROE             MI   CO-OP OBSERVER

            10.5 HOUR RAINFALL TOTAL

1100 AM     HEAVY RAIN       VASSAR                  43.37N 83.58W
08/16/2016  M3.30 INCH       TUSCOLA            MI   TRAINED SPOTTER

            11 HOUR RAINFALL TOTAL

1200 PM     HEAVY RAIN       FARMINGTON HILLS        42.49N 83.38W
08/16/2016  M1.70 INCH       OAKLAND            MI   BROADCAST MEDIA

            12 HOUR RAINFALL TOTAL

1200 PM     HEAVY RAIN       LIVONIA                 42.40N 83.37W
08/16/2016  M1.60 INCH       WAYNE              MI   NWS EMPLOYEE

            12 HOUR RAINFALL TOTAL

1200 PM     HEAVY RAIN       KAWKAWLIN               43.65N 83.95W
08/16/2016  M2.80 INCH       BAY                MI   PUBLIC

            12 HOUR RAINFALL TOTAL

1210 PM     HEAVY RAIN       3 ENE VASSAR            43.38N 83.52W
08/16/2016  M2.90 INCH       TUSCOLA            MI   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL

&&

SS
Local storm report, Aug 16, 1:04 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
104 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       WHITE LAKE              42.65N 83.50W
08/16/2016  M1.97 INCH       OAKLAND            MI   OFFICIAL NWS OBS

            18 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.

&&

SS
Local storm report, Aug 16, 1:20 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
120 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HEAVY RAIN       HARBOR BEACH            43.85N 82.65W
08/16/2016  M3.20 INCH       HURON              MI   TRAINED SPOTTER

            9 HOUR RAINFALL TOTAL

&&

SS
Local storm report, Aug 16, 1:23 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
123 PM EDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NE CORUNNA            43.00N 84.09W
08/16/2016  M2.43 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0605 AM     HEAVY RAIN       DUNDEE                  41.96N 83.66W
08/16/2016  M1.30 INCH       MONROE             MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0615 AM     HEAVY RAIN       4 SSW HOWELL            42.56N 83.97W
08/16/2016  M2.25 INCH       LIVINGSTON         MI   TRAINED SPOTTER

            6 HOUR TOTAL

0625 AM     HEAVY RAIN       MANCHESTER              42.15N 84.04W
08/16/2016  M2.10 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       WIXOM                   42.52N 83.54W
08/16/2016  M1.77 INCH       OAKLAND            MI   PUBLIC

            6 HOUR TOTAL

0630 AM     HEAVY RAIN       CHESANING               43.18N 84.12W
08/16/2016  M1.80 INCH       SAGINAW            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0630 AM     HEAVY RAIN       AUBURN                  43.60N 84.08W
08/16/2016  M1.82 INCH       BAY                MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0630 AM     HEAVY RAIN       SE YPSILANTI            42.24N 83.62W
08/16/2016  M2.30 INCH       WASHTENAW          MI   TRAINED SPOTTER

            24 HOUR TOTAL

0635 AM     HEAVY RAIN       NW STERLING HEIGHTS     42.58N 83.03W
08/16/2016  M2.00 INCH       MACOMB             MI   TRAINED SPOTTER

            6 HOUR TOTAL

0640 AM     HEAVY RAIN       2 ENE IVANHOE           43.72N 83.06W
08/16/2016  M1.35 INCH       HURON              MI   TRAINED SPOTTER

            24 HOUR TOTAL

0645 AM     HEAVY RAIN       YALE                    43.13N 82.80W
08/16/2016  M1.28 INCH       ST. CLAIR          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0645 AM     HEAVY RAIN       BLOOMFIELD HILLS        42.58N 83.25W
08/16/2016  M1.66 INCH       OAKLAND            MI   TRAINED SPOTTER

            6 HOUR TOTAL

0700 AM     HEAVY RAIN       OWOSSO                  43.00N 84.18W
08/16/2016  M2.35 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       4 SW SALINE             42.13N 83.84W
08/16/2016  M2.35 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       2 W MIDLAND             43.62N 84.27W
08/16/2016  M2.72 INCH       MIDLAND            MI   TRAINED SPOTTER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 N WHITMORE LAKE       42.44N 83.75W
08/16/2016  M1.84 INCH       LIVINGSTON         MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       4 S DETROIT             42.32N 83.11W
08/16/2016  E2.93 INCH       WAYNE              MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       YPSILANTI               42.24N 83.62W
08/16/2016  M2.36 INCH       WASHTENAW          MI   PUBLIC

            6 HOUR TOTAL

0700 AM     HEAVY RAIN       BAD AXE                 43.80N 83.00W
08/16/2016  M1.42 INCH       HURON              MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       2 N WIXOM               42.55N 83.54W
08/16/2016  M2.01 INCH       OAKLAND            MI   PUBLIC

            9 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       VASSAR                  43.37N 83.58W
08/16/2016  M2.52 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       CASS CITY               43.60N 83.18W
08/16/2016  M1.47 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       PORT AUSTIN             44.04N 83.00W
08/16/2016  M1.10 INCH       HURON              MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       1 N GROSSE ILE          42.14N 83.15W
08/16/2016  M1.62 INCH       WAYNE              MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       SW CLIO                 43.18N 83.74W
08/16/2016  M2.57 INCH       GENESEE            MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       WNW WOODHAVEN           42.13N 83.24W
08/16/2016  M2.90 INCH       WAYNE              MI   COCORAHS

            24 HOUR RAINFALL TOTAL

0705 AM     HEAVY RAIN       LEXINGTON               43.27N 82.53W
08/16/2016  M1.81 INCH       SANILAC            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0708 AM     HEAVY RAIN       1 S MIDLAND             43.61N 84.23W
08/16/2016  M2.90 INCH       MIDLAND            MI   PUBLIC

            6 HOUR TOTAL

0710 AM     HEAVY RAIN       E SAGINAW               43.42N 83.95W
08/16/2016  M2.90 INCH       SAGINAW            MI   TRAINED SPOTTER

            6 HOUR TOTAL

0710 AM     HEAVY RAIN       DECKERVILLE             43.53N 82.74W
08/16/2016  M1.50 INCH       SANILAC            MI   TRAINED SPOTTER

            6 HOUR TOTAL

0715 AM     HEAVY RAIN       2 WNW TIPTON            42.03N 84.10W
08/16/2016  M1.57 INCH       LENAWEE            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0716 AM     HEAVY RAIN       LINDEN                  42.82N 83.78W
08/16/2016  M2.29 INCH       GENESEE            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0724 AM     HEAVY RAIN       CLINTON                 42.07N 83.97W
08/16/2016  M2.59 INCH       LENAWEE            MI   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL

0730 AM     HEAVY RAIN       1 N LIVONIA             42.41N 83.37W
08/16/2016  M1.50 INCH       WAYNE              MI   TRAINED SPOTTER

            7 HOUR TOTAL

0730 AM     HEAVY RAIN       RIVERVIEW               42.17N 83.19W
08/16/2016  M2.54 INCH       WAYNE              MI   TRAINED SPOTTER

            7.5 HOUR TOTAL

0737 AM     HEAVY RAIN       CARO                    43.49N 83.40W
08/16/2016  M2.02 INCH       TUSCOLA            MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0740 AM     HEAVY RAIN       N FRANKENMUTH           43.33N 83.74W
08/16/2016  M3.20 INCH       SAGINAW            MI   TRAINED SPOTTER

            7 HOUR TOTAL

0750 AM     HEAVY RAIN       SOUTHGATE               42.20N 83.21W
08/16/2016  M2.55 INCH       WAYNE              MI   TRAINED SPOTTER

            7 HOUR TOTAL

0800 AM     HEAVY RAIN       WHITE LAKE              42.65N 83.50W
08/16/2016  M1.89 INCH       OAKLAND            MI   OFFICIAL NWS OBS

            12 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.

0800 AM     HEAVY RAIN       FLINT                   43.02N 83.69W
08/16/2016  M2.23 INCH       GENESEE            MI   ASOS

            24 HOUR RAINFALL TOTAL AT FLINT BISHOP AIRPORT.

0800 AM     HEAVY RAIN       5 S AUBURN              43.53N 84.08W
08/16/2016  M2.14 INCH       SAGINAW            MI   ASOS

            24 HOUR TOTAL AT TRI-CITIES AIRPORT.

0800 AM     HEAVY RAIN       4 SW LAKE ORION         42.74N 83.29W
08/16/2016  M2.30 INCH       OAKLAND            MI   PUBLIC

            8 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       DURAND                  42.91N 83.99W
08/16/2016  M2.89 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       6 N MIDLAND             43.71N 84.23W
08/16/2016  M2.95 INCH       MIDLAND            MI   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       ROMULUS                 42.22N 83.37W
08/16/2016  M2.15 INCH       WAYNE              MI   ASOS

            24 HOUR TOTAL AT DETROIT METRO AIRPOT.

0800 AM     HEAVY RAIN       5 WNW GROSSE POINTE     42.41N 83.00W
08/16/2016  M2.78 INCH       WAYNE              MI   ASOS

            24 HOUR RAINFALL TOTAL AT DETROIT CITY AIRPORT.

0800 AM     HEAVY RAIN       ANN ARBOR               42.28N 83.73W
08/16/2016  M2.53 INCH       WASHTENAW          MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0810 AM     HEAVY RAIN       4 NNW RICHMOND          42.86N 82.78W
08/16/2016  M2.05 INCH       MACOMB             MI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0830 AM     HEAVY RAIN       2 W LAPEER              43.05N 83.36W
08/16/2016  M2.02 INCH       LAPEER             MI   CO-OP OBSERVER

            8.5 HOUR RAINFALL TOTAL

0830 AM     HEAVY RAIN       ONSTED                  42.01N 84.19W
08/16/2016  M1.73 INCH       LENAWEE            MI   TRAINED SPOTTER

            8 HOUR RAINFALL TOTAL

0830 AM     HEAVY RAIN       MACOMB TOWNSHIP         42.67N 82.92W
08/16/2016  M2.10 INCH       MACOMB             MI   TRAINED SPOTTER

            8 HOUR RAINFALL TOTAL

0840 AM     HEAVY RAIN       2 WSW PINNEBOG          43.92N 83.14W
08/16/2016  M2.20 INCH       HURON              MI   TRAINED SPOTTER

            8 HOUR RAINFALL TOTAL

0850 AM     HEAVY RAIN       WATERFORD               42.66N 83.39W
08/16/2016  M1.85 INCH       OAKLAND            MI   PUBLIC

            9 HOUR RAINFALL TOTAL

0900 AM     FLOOD            MIDLAND                 43.62N 84.23W
08/16/2016                   MIDLAND            MI   911 CALL CENTER

            2 ROADWAYS CLOSED IN THE CITY DUE TO FLOODING.

0925 AM     HEAVY RAIN       PINCKNEY                42.45N 83.95W
08/16/2016  M3.70 INCH       LIVINGSTON         MI   PUBLIC

            17 HOUR RAINFALL TOTAL

0940 AM     HEAVY RAIN       HEMLOCK                 43.42N 84.23W
08/16/2016  M2.63 INCH       SAGINAW            MI   TRAINED SPOTTER

            9.5 HOUR RAINFALL TOTAL

0955 AM     HEAVY RAIN       4 W OXFORD              42.82N 83.33W
08/16/2016  M1.82 INCH       OAKLAND            MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       HENDERSON               43.09N 84.20W
08/16/2016  M3.50 INCH       SHIAWASSEE         MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       ROSEVILLE               42.51N 82.94W
08/16/2016  M2.88 INCH       MACOMB             MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1000 AM     HEAVY RAIN       MARLETTE                43.33N 83.08W
08/16/2016  M1.76 INCH       SANILAC            MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1030 AM     HEAVY RAIN       W PECK                  43.26N 82.82W
08/16/2016  M1.66 INCH       SANILAC            MI   TRAINED SPOTTER

            10 HOUR RAINFALL TOTAL

1030 AM     HEAVY RAIN       MONROE                  41.92N 83.39W
08/16/2016  M1.52 INCH       MONROE             MI   CO-OP OBSERVER

            10.5 HOUR RAINFALL TOTAL

1100 AM     HEAVY RAIN       VASSAR                  43.37N 83.58W
08/16/2016  M3.30 INCH       TUSCOLA            MI   TRAINED SPOTTER

            11 HOUR RAINFALL TOTAL

1122 AM     HEAVY RAIN       MARYSVILLE              42.91N 82.48W
08/16/2016  M2.45 INCH       ST. CLAIR          MI   TRAINED SPOTTER

            24 HOUR TOTAL

1200 PM     HEAVY RAIN       LIVONIA                 42.40N 83.37W
08/16/2016  M1.60 INCH       WAYNE              MI   NWS EMPLOYEE

            12 HOUR RAINFALL TOTAL

1200 PM     HEAVY RAIN       FARMINGTON HILLS        42.49N 83.38W
08/16/2016  M1.70 INCH       OAKLAND            MI   BROADCAST MEDIA

            12 HOUR RAINFALL TOTAL

1200 PM     HEAVY RAIN       KAWKAWLIN               43.65N 83.95W
08/16/2016  M2.80 INCH       BAY                MI   BROADCAST MEDIA

            12 HOUR RAINFALL TOTAL

1210 PM     HEAVY RAIN       3 ENE VASSAR            43.38N 83.52W
08/16/2016  M2.90 INCH       TUSCOLA            MI   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL

1220 PM     HEAVY RAIN       HARBOR BEACH            43.85N 82.65W
08/16/2016  M3.20 INCH       HURON              MI   TRAINED SPOTTER

            9 HOUR RAINFALL TOTAL

0100 PM     HEAVY RAIN       WHITE LAKE              42.65N 83.50W
08/16/2016  M1.97 INCH       OAKLAND            MI   OFFICIAL NWS OBS

            18 HOUR RAINFALL TOTAL TAKEN AT THE NWS OFFICE.

&&

SS

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:54 PM EDTSmall Craft AdvisoryDTX18 hr
Aug 15, 9:57 PM EDTBeach Hazards StatementDTXHuron, Saint Clair, Sanilac24 hr
Aug 16, 3:24 AM EDTAreal Flood AdvisoryDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more7 hr
Aug 16, 4:47 AM EDTAreal Flood WarningDTXMacomb, Oakland, Wayne6 hr
Aug 16, 9:17 AM EDTRiver Flood WarningDTXMacomb13 hr

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.